# SDR IXXA20170202092

- Difficulty date: January 16, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31L AND STRINGER CLIP CORRODED AT BS 1562.   BLENDED CORROSION AND FOUND OUT OF LIMITSIAW SRM 51-60-03. FABRICATED A NEW STRINGER IAW SRM 53-00-03. INSTALLED NEW SECTION IN ACCORDANCE WITH B767 SRM 53-00-03 AND B767 SRM 51-40-02.
